|Atripla side effects
Apr 30, 2008
My doctor says it's time to start medication. Atripla is prescribed and I'm concerned about the side effects. How disruptive will it be during the day if I am to take it at bedtime?
| Response from Dr. Wohl
Most people have minimal or even no side effects with Atripla. Of those with some adverse effect the most common are dizziness and vivid dreams. This generally diminishes quickly over time. Take the med at bedtime to reduce the chance of any daytime effect.
It is worth a try. Start on a weekend or whenever you do not need to be at school or work for a couple of days. Some even start their meds at the beginning of a vacation.
If you suffer intolerable side effects you can contact your doctor and under her guidance switch to an alternative regimen. Any side effects will vanish with withdrawal of the medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Blowjob From A Prostitute
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Diarrhea After Giving Oral Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Muscle Ache After Rubbing Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.